# SDR USAA2011020790534

- Difficulty date: January 21, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725662100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON RIGHT WING LOWER FUEL PANEL 640MB BETWEEN WS 9235 TO WS 9704 & BETWEEN RIB 17 TO RIB 18.  REPLACED RIGHT WING LOWER FUEL PANEL 640MB BETWEEN WS 9235 TO WS 9704 & BETWEEN RIB 17 TO RIB 18 IAW A319 SRM 57-27-11 & JOB CARD 26C60057091.
